VOCÊ ESTÁ AQUI
  • / Cadernos de Matemática - Volume 15 Número 2
VOLTAR
 

Cadernos de Matemática - Volume 15 Número 2

 

Artigo

Página

 

J. Llibre, R. Oliveira, C. Valls

On the integrability and the zero - Hopf bifurcation of a Chen - Wang
di erential system

 

 179

J. Llibre, R. Oliveira, C. A. B. Rodrigues

On the periodic solutions of the Milchelson continuous and discontinuous
piecewise linear di erential system

 

 195

 N. Dutertre, R. N. Araújo dos Santos, A. Andrade, Y. Chen

Open book structures on semi-algebraic manifolds

 

 211

N. Dutertre, R. N. Araújo dos Santos, Y. Chen, A. A. Espirito Santo

Fibrations structure and degree formulae for Milnor fibers

 

 233

P. L. D. Silva, J. Marques, E. R. Silva

C k - solvability near the characteristic set for a class of elliptic vector fields with degeneracies

 

 257

A. C. Nabarro, A. J. Sacramento

Focal set of curves in the Minkowski space

 

 269

 

S. Izumiya, A. C. Nabarro, A. J. Sacramento

Pseudo-spherical evolutes of curves on a timelike surface in three dimensional Lorentz-Minkowski space

 289

 

 



UNIVERSIDADE DE SÃO PAULO
INSTITUTO DE CIÊNCIAS MATEMÁTICAS E DE COMPUTAÇÃO - USP

Avenida Trabalhador São-carlense, 400 - Centro
CEP: 13566-590 - São Carlos - SP

Latitude: -22.0055948
Longitude: -47.8933842

VER NO MAPA ACESSE O PORTAL

TELEFONE

55 (16) 3373-9700

FAX

55 (16) 3373-8888

POLÍTICA DE PRIVACIDADE

MAPA DO SITE
  • LOGOFF
    Usuário:


    Nível:
  • ÁREA RESTRITA
Loading